# SDR ABXA070298

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 49,886 hours, 36,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: A062011
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMERGENCY EXIT LIGHT SWITCH MISSING WIRE.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT/CREW 02 SWITCH PANEL IAW B767 AMM 35-51-08-4.  OPS CHECKED GOOD.
